# SDR ASAA2018051324796

- Difficulty date: May 13, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,564 hours, 22,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT ST986.5 HAS CORR AT FLOOR BOARD FASTENER HOLES LT AND RT SIDE. GROUNDED - YES. REMOVED CORR, FOUND TO BE OUT OF LIMITS IAW SRM 53 70 51 01 1 REPAIRED DAMAGE TO FLOORBEAM IAW SRM 53 70 51 2R 4 W 1.5" O .150" R .100" L 2.0" D .050".
